[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: Highs after Site Change



-----Original Message-----
From: "William Eddie Hollyfield" <email @ redacted>
Date: Mon, 25 Feb 2002 22:46:31 -0500
To: email @ redacted
Subject: Highs after Site Change


> Hey,
> There is one basic question about the "leave in"technique. If I have the quick disconnect from MM and I don't take out the old site, what insulin is available to the old site. It is through the tubing to the quick disconnect, 5-10 units( I really don't know ). Now if the old site has a very high absortion rate of 80-90%/hr. It may not be know how much insulin can be drawn into the skin in a two hr period but there will be a low pressure at the skin and a relative high pressure at the end of the tubing. By the nature of the capillary differental pressure the insulin will flow from the tubing into the old site into the first absorbing layer. Under these conditions a low BS should be obserbed. If the BS is the same at 8 hr for a person like me with a high absorption rate this might be OK. I would not like to suggest that this technique be used without BS measurements be made and reproduced. I think one person said a low was obtained. We should have followed this one up.
> Thanks for your great comments.
> Eddie
> -- 
> 
> _______________________________________________
> Sign-up for your own FREE Personalized E-mail at Mail.com
> http://www.mail.com/?sr=signup
> 
> 
> 
> 


-- 

_______________________________________________
Sign-up for your own FREE Personalized E-mail at Mail.com
http://www.mail.com/?sr=signup
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml